# SDR SWAA2023081459853

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR ESCAPE SLIDE GIRT FABRIC FRAYED AT BOTTOM.<[01] REMOVED AND REPLACED FWD SERVICE DOOR MOUNTED SLIDE. REF B 737 AMM 25-66-01-401;[02] VERIFIED SLIDE REPLACEMENT.
